skin-hair-icon

Severe acne

My whole face is covered with puss filled acne my nose has 20 small small acne. M very fed up with it. M getting it from last 2 years. Last year i did a treatment my dermatologist gave me acutret 20 mg and tab azifast but m having so much hair loss. Now i have again visited him bcz my acne gone worst . he told me that there is no side effect of hair loss . plz any one guide me with it because m very very worried. My face is full of acne and red. He prescribe me with thelp. Acutret 5 mg now and tab azifast 500 and benxop face wash and clear gel. What should i do plz help . if i eat medicine will i get hair loss ??
views-icons 36 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Severe acne

doctor profile image
Answered
Treating acne sounds easy but requires a lot of skills. I am okay with the treatment offered to you but it could have been much better. Hairloss is something unusual that happened. Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. If you have active acne lesions, it should be controlled on priority basis.
Next Steps
Meet an expert in treating acne.
Health Tips
Apart from active pharmaceutical medicines, a healthy diet and lifestyle is mandatory to achieve results.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO